# SDR HALA2010111700543

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,770 hours, 31,505 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAULT ON START.  T/S PER FIM 49-11-00 FIG 103.  BITE CHECKED, NO FAULTS NO MIMI FLAGS.  STARTED APU WITH NO FAULTS, OK FOR SERVICE.
